Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 48, Pages 2537-2546
http://dx.doi.org/10.1155/S0161171204401124

Multivalent functions and QK spaces

Department of Mathematics, Shantou University, Shantou, Guangdong 515063, China

Received 13 January 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hasi Wulan, “Multivalent functions and spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 48, pp. 2537-2546, 2004. https://doi.org/10.1155/S0161171204401124.